# SDR UHLA2014091500634

- Difficulty date: September 15, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 20,940 hours, 13,078 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065218001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR TIE IN AFT CARGO BAY, FRAME 84 STRINGER 28L. R & R SHEAR TIE.
